# SDR DALA2017020801049

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A CRACK WAS FOUND  XRS= 160 TO 168 RIGHT SIDE LOWER WING SKIN REAR SPAR. REPAIRED IAW ER/A 554148-14AD REVISION ORIGINAL.
